# SDR 2020F00130

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: General aviation
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1002602010TMJ9
- Part serial: ST17051366
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L WIRELESS EMERGENCY LIGHT SYSTEM CONTROL UNIT BATTERY FOUND DEGRADED.
